# SDR GTIA2023120537673

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N961NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11003
- Aircraft time: 4,712 hours, 1,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN ON BULLHORN SHEARED OFF-R&R FWD L1 MEGAPHONE IAW AMM 25-65-00
